| Model Number |
BEA25-90/I20-30 |
| Medical Device Problem Code |
Lack of Effect (4065)
| Health Effect - Clinical Codes |
Aneurysm (1708); Clinical Endoleak (4843)
| Date of Event |
11/28/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient underwent an endovascular aneurysm repair (evar) on (b)(6) 2020.Reportedly, percutaneous transluminal angioplasty was performed with the implant of an unknown (non-endologix) bare metal stent to treat a dissection in the right femoral artery prior to the implant of the afx2 bifurcated stent graft and afx vela suprarenal.The final angiography showed no endoleak, and the operation was completed.Reintervention was completed on (b)(6) 2023 with the implant of a gore (non-endologix) excluder stent to treat sac enlargement and an indeterminant endoleak.The patent condition post-reintervention was reported to be stable.
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation because they remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx2.H3 other text : device remains implanted.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.Endologix was unable to perform an evaluation of the device as it remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the afx2, aneurysm enlargement, endoleak of indeterminate origin, and additional endovascular procedure (non-endologix stent) complaints are unconfirmed.This is not consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of this complaint could not be determined.Procedure related harms for this complaint could not be determined.The final patient status was reported as stable.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx2.Corrections: g3: awareness date ¿ updated.H6: investigation finding codes - remove code 3233.H6: investigation conclusion codes - remove code 11.